or


[07/09/18 - 03:34 PM]
CBS Announces Fall 2018-2019 Primetime Premiere Dates
Look for special Monday premieres of "The Big Bang Theory" and "Young Sheldon" to kick off the new season on September 24.

[via press release from CBS]

CBS ANNOUNCES FALL 2018-2019 PRIMETIME PREMIERE DATES

Premiere Week Opens with the Special Season Premieres of "The Big Bang Theory" and "Young Sheldon" From 8:00-9:00 PM, Leading into the Series Premiere of New Drama "Magnum P.I." at 9:00 PM, on Monday, Sept. 24

Dick Wolf's "FBI" Joins CBS' # 1 Drama "NCIS" and "NCIS: New Orleans" on Tuesday, Sept. 25

"Survivor's" 90-Minute Opener Airs Wednesday, Sept. 26 at 8:00 PM, Followed by the 90-Minute Season Finale of "Big Brother" at 9:30 PM

"Murphy Brown" Debuts Thursday, Sept. 27 at 9:30 PM

On Sunday, Sept. 30, New Drama "God Friended Me" Launches at 8:30 PM, Followed by the Season Premiere of "NCIS: Los Angeles" at 9:30 PM

Monday's New One-Hour Comedy Block Begins Oct. 1 with the Series Debuts of "The Neighborhood" and "Happy Together" From 8:00-9:00 PM

CBS announced today its 2018-2019 primetime premiere dates that begin with the return of television's #1 most-watched program, THE BIG BANG THEORY, and last season's #1 new comedy, YOUNG SHELDON, on Monday, Sept. 24.

**Denotes Football Doubleheader

Monday, Sept. 24
8:00-8:30 PM THE BIG BANG THEORY (12th Season Premiere)
8:30-9:00 PM YOUNG SHELDON (2nd Season Premiere)
9:00-10:00 PM MAGNUM P.I. (SERIES DEBUT)
10:00-11:00 PM BULL (3rd Season Premiere/New Time Period)

Tuesday, Sept. 25
8:00-9:00 PM NCIS (16th Season Premiere)
9:00-10:00 PM FBI (SERIES DEBUT)
10:00-11:00 PM NCIS: NEW ORLEANS (5th Season Premiere)

Wednesday, Sept. 26
8:00-9:30 PM SURVIVOR (90-Minute 37th Season Premiere)
9:30-11:00 PM BIG BROTHER (90-Minute Season Finale)

Thursday, Sept. 27
8:00-8:30 PM THE BIG BANG THEORY (Regular Time Period)
8:30-9:00 PM YOUNG SHELDON (Regular Time Period)
9:00-9:30 PM MOM (6th Season Premiere)
9:30-10:00 PM MURPHY BROWN (NTP)
10:00-11:00 PM S.W.A.T. (2nd Season Premiere)

Friday, Sept. 28
8:00-9:00 PM MACGYVER (3rd Season Premiere)
9:00-10:00 PM HAWAII FIVE-0 (9th Season Premiere)
10:00-11:00 PM BLUE BLOODS (9th Season Premiere)

Saturday, Sept. 29
8:00-9:00 PM CRIMETIME SATURDAY
9:00-11:00 PM 48 HOURS (2-Hour 31st Season Premiere)

**Sunday, Sept. 30
7:30-8:30 PM 60 MINUTES (51st Season Premiere)
8:30-9:30 PM GOD FRIENDED ME (SERIES DEBUT)
9:30-10:30 PM NCIS: LOS ANGELES (10th Season Premiere)

Monday, Oct. 1
8:00-8:30 PM THE NEIGHBORHOOD (SERIES DEBUT)
8:30-9:00 PM HAPPY TOGETHER (SERIES DEBUT)
9:00-10:00 PM MAGNUM P.I.
10:00-11:00 PM BULL

Wednesday, Oct. 3
8:00-9:00 PM SURVIVOR (Regular Time Period)
9:00-10:00 PM SEAL TEAM (2nd Season Premiere)
10:00-11:00 PM CRIMINAL MINDS (14th Season Premiere)

Saturday, Oct. 6
8:00-9:00 PM CRIMETIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS (Regular Time Period)

Sunday, Oct. 7
7:00-8:00 PM 60 MINUTES (Regular Time Period)
8:00-9:00 PM GOD FRIENDED ME (Regular Time Period)
9:00-10:00 PM NCIS: LOS ANGELES (Regular Time Period)
10:00-11:00 PM MADAM SECRETARY (5th Season Premiere)





  [july 2018]  
S
M
T
W
T
F
S


· 48 HOURS (CBS)
· 60 MINUTES (CBS)
· BIG BANG THEORY, THE (CBS)
· BIG BROTHER (CBS)
· BLUE BLOODS (CBS)
· BULL (CBS)
· CRIMINAL MINDS (CBS)
· FBI (CBS)
· GOD FRIENDED ME (CBS)
· HAPPY TOGETHER (CBS)
· HAWAII FIVE-0 (CBS)
· MACGYVER (CBS)
· MADAM SECRETARY (CBS)
· MAGNUM PI (CBS)
· MOM (CBS)
· MURPHY BROWN (CBS)
· NCIS (CBS)
· NCIS: LOS ANGELES (CBS)
· NCIS: NEW ORLEANS (CBS)
· NEIGHBORHOOD, THE (CBS)
· SEAL TEAM (CBS)
· SURVIVOR (CBS)
· SWAT (CBS)
· YOUNG SHELDON (CBS)





[01/24/20 - 08:40 AM]
Video: Showtime(R) Releases Season Two Trailer and Key Art for Docu-Series "The Trade"
The four-part season follows Central Americans on an odyssey to the United States (including some heading back home after being deported), while also delving into the shadow industries that prey on them every step along the way.

[01/24/20 - 08:12 AM]
Thursday's Broadcast Ratings: ABC's Dramas Return on Top
"Station 19" is the night's most-watched program while "Grey's Anatomy" leads the evening among adults 18-49.

[01/24/20 - 06:57 AM]
Final Round of Performers Confirmed for "The 62nd Annual Grammy Awards(R)"
This year's presenters include Common, Ava DuVernay, Cynthia Erivo, Jim Gaffigan, Dua Lipa, Trevor Noah, Sharon and Ozzy Osbourne, Billy Porter, Bebe Rexha, Smokey Robinson, Shania Twain, Keith Urban and Stevie Wonder.

[01/24/20 - 05:02 AM]
TV One Puts a New Spin on Romance with the Original Film "Steppin' Back to Love" Premiering Saturday, February 8 at 8 P.M. ET/7C
The film follows a once-loving couple connected by dance, who after facing marital struggles, use their passion for Chicago-style step-dancing to reignite the spark in their marriage.

[01/23/20 - 01:43 PM]
MTV's "Jersey Shore Family Vacation" Returns on Thursday, February 27th at 8PM ET/PT
After a tumultuous year, Mike "The Situation" rejoins the group after his long-awaited release from prison, and the roommates finally feel whole again and ready for a fresh start.

[01/23/20 - 01:28 PM]
Guy Fieri Hosts New Bracket-Style Culinary Competition Series "Tournament of Champions"
The five-part series launches Wednesday, March 4 at 10:00/9:00c on Food Network.

[01/23/20 - 12:51 PM]
92nd Oscars(R) Performers Announced
Cynthia Erivo, Elton John, Idina Menzel, Chrissy Metz and Randy Newman will perform the nominated songs.

[01/23/20 - 12:48 PM]
Oxygen's "In Ice Cold Blood" Hosted by Ice-T Returns Thursday, February 13 at 9PM ET/PT
During each hour-long episode, in-depth interviews and archival footage merge to spotlight an intriguing mystery, recounted through the lens of expert detective work, unpredictable twists and jaw-dropping discoveries.

[01/23/20 - 12:04 PM]
New Science Channel Series "Curse of the Bermuda Triangle" Premieres February 9
With dozens of years of experience at sea between them, the members of the Triangle Research and Investigation Group, or TRIG team, are led by long time captain and former Coast Guardsman Paul "Moe" Mottice.

[01/23/20 - 11:05 AM]
New Season of "Ballmastrz: 9009" Returns February 23 on Adult Swim
Special guest stars this season include Ed Asner, Rachel Dratch, Jo Firestone, Doc Hammer, Stephanie Sheh and Cree Summer.

[01/23/20 - 10:45 AM]
Travel Channel Renews Haunting Series "The Holzer Files" to Retrace More Cases from America's First Ghost Hunter
The series will return in late 2020 with 13 brand new episodes.

[01/23/20 - 10:13 AM]
OWN: Oprah Winfrey Network Renews Four Hit Unscripted Series: "Love & Marriage: Huntsville," "Ready to Love," "Black Women OWN the Conversation" and "Black Love"
The new seasons will air later in 2020.

[01/23/20 - 09:27 AM]
Amazon Prime Video Expands Local Original Content to Argentina, Chile and Colombia with Four New Amazon Original Series
"We know our Prime Video audiences across Latin America are eager for local shows from the best local voices, and we couldn't be more excited to introduce these first local series for Argentina, Chile and Colombia that already have some of the most locally renowned directors and talent attached," said James Farrell.

[01/23/20 - 09:18 AM]
Emmy(R) Award-Winning "RuPaul's Drag Race" Ru-veals Cast for Monumental 12th Season Premiering Friday, February 28th at 8:00PM ET/PT on VH1
The highly anticipated new season brings together thirteen fabulous queens as they vie for the title of "America's Next Drag Superstar" and a cash prize of $100,000.

[01/23/20 - 09:02 AM]
Byron Allen's Entertainment Studios Announces Two More Seasons of Comedy Game Show "Funny You Should Ask"
Hosted by Jon Kelley, the comedy game show is a daily half-hour strip featuring a panel of comedians who interact with contestants for cash and big laughs.